# SDR FDEA200902230639

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK AT STA 1326, X= -8.5, UNDER FLOOR PANEL NR 263LF FOUND 02 CORROSION NEAR FASTENER HOLES.  REPAIRED FROM STA. 1310 TO STA 1370, X= -8.5 AS PER SRM 53-70-00   FIG.I VOL. I.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
